# SDR AT0100151

- Difficulty date: April 23, 2000
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HORIZONTAL STAB SPAR CAP CRACKED.  STOP DRILLED CRACK AND INSTALLED DOUBLER IAW TIMCO SERVICE ORDER 151108-21080.
